RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 402, Pages 91–107 (Mi znsl5240)  

A complete one-way function based on a free finite rank $\mathbb Z\times\mathbb Z$-module

S. I. Nikolenkoab, D. S. Tugaryova

a Academic University, St. Petersburg, Russia
b St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: It is known that the subsemimodule membership problem for finite rank free $\mathbb Z\times\mathbb Z$-modules is undecidable. Modifying the undecidability construction, we present a complete one-way function based on finite rank free $\mathbb Z\times\mathbb Z$-modules.

Key words and phrases: one-way functions, average-case complexity, tiling problems.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 192:3, 307–315

Bibliographic databases:

UDC: 510.53
Received: 16.05.2012

Citation: S. I. Nikolenko, D. S. Tugaryov, “A complete one-way function based on a free finite rank $\mathbb Z\times\mathbb Z$-module”, Combinatorics and graph theory. Part IV, RuFiDiM'11, Zap. Nauchn. Sem. POMI, 402, POMI, St. Petersburg, 2012, 91–107; J. Math. Sci. (N. Y.), 192:3 (2013), 307–315

Citation in format AMSBIB
\Bibitem{NikTug12}
\by S.~I.~Nikolenko, D.~S.~Tugaryov
\paper A complete one-way function based on a~free finite rank $\mathbb Z\times\mathbb Z$-module
\inbook Combinatorics and graph theory. Part~IV
\bookinfo RuFiDiM'11
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 402
\pages 91--107
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2981981}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 192
\issue 3
\pages 307--315
\crossref{https://doi.org/10.1007/s10958-013-1397-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884985454}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5240
  • http://mi.mathnet.ru/eng/znsl/v402/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:101
    Full text:41
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020